Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Upper abdominal discomfort, nausea, dizziness leading to fainting feeling, had low BP and pulse rate then. ECG, blood test normal. What could be the cause?

iam 37yrs male my medical parameters normal ,yesterday i am feeling some upper abdominal discomfort, nausea ,some digginess,for 4hrs then digginess &nausea increase &turn to fall onground.but no trauma,then for few second i stand up & go to sofa & lying down then my bp 90/70& pulse 78/min ecg normal --what is the cause for that
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

Thare are many causes of fainting, but in the setting of acute pain, fainting is suaually neurally mediated, in what we call a vasovagal reaction, an automatic nerve is stimulated due to the pain and causes the heart rate to go low as well as the blood pressure.

Plenty of fluids, avoiding pain and sitting down when you get premonitory symptoms are all indicated.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 23 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor